Erratum to: Clinical response to discontinuation of anti-TNF therapy in patients with ankylosing spondylitis after 3 years of continuous treatment with infliximab
Arthritis Research & Therapy volume 7, Article number: 113 (2005)
After publication of this work , we noted that we inadvertently failed to include the complete list of all coauthors. The full list of authors has now been added and the Authors' contributions and Competing interests section modified accordingly.
Baraliakos X, Listing J, Brandt J, Rudwaleit M, Sieper , Braun J: Clinical response to withdrawal of anti-TNF therapy in patients with ankylosing spondylitis (AS) after 3 years of continuous treatment with Infliximab. Arthritis Res Ther. 2005, 7: R439-R444. 10.1186/ar1693.
Dr Braun and Dr Sieper have held consultancies and received research honoraria, speaker's honoraria and grants/research support from Centocor, Schering-Plough, Essex Pharma, Wyeth and Abbott. Dr Zeidler has received speaker's honoraria from Essex Pharma. Dr Burmester has held consultancies for Centocor, Essex Pharma, Wyeth and Abbott; has received honoraria from Centocor, Essex Pharma, Wyeth and Abbott; has been a member of a speaker's bureau for Centocor, Essex Pharma, Wyeth and Abbott; and has received grants/research support from Centocor, Essex Pharma and Abbott. The other authors declare no conflicts of interest.
XB: Preparation of data analysis, preparation of the manuscript and study coordination; JL, AZ: Data analysis and statistical evaluation; JB, MR: Monitoring and investigation of the patients and study coordination; RA, GB, EG-I, HK, MS, HS, HZ: clinical investigation; JS: Investigator, writing of the manuscript; JB: Idea, writing of the manuscript, prinicipal investigator and responsible for the study.
The online version of the original article can be found at 10.1186/ar1693
About this article
Cite this article
Baraliakos, X., Listing, J., Brandt, J. et al. Erratum to: Clinical response to discontinuation of anti-TNF therapy in patients with ankylosing spondylitis after 3 years of continuous treatment with infliximab. Arthritis Res Ther 7, 113 (2005). https://doi.org/10.1186/ar1750